Alert archive / Arkansas / Flash Flood Warnings in 2012

Flash Flood Warning 14, NWS Little Rock, AR

June 12, 20125 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Jun 12, 2012, 2:56 AM CDT for 5 counties in Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2012, 2:56 AM CDT (07:56 UTC)
Expired
Jun 12, 2012, 7:00 AM CDT
In force
4 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Montgomery County, AR, Pike County, AR, Polk County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2755 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WGUS54 KLZK 120756
FFWLZK
ARC097-109-113-127-149-121200-
/O.NEW.KLZK.FF.W.0014.120612T0756Z-120612T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 AM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHWESTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
  MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  POLK COUNTY IN WESTERN ARKANSAS...
  SCOTT COUNTY IN WESTERN ARKANSAS...
  SOUTHWESTERN YELL COUNTY IN CENTRAL ARKANSAS...

* UNTIL 700 AM CDT

* AT 253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER PARTS OF
  POLK AND SCOTT COUNTIES...WITH THE STRONGEST 4 MILES NORTHWEST OF
  QUEEN WILHELMINA SP...OR 15 MILES NORTHWEST OF MENA. DOPPLER
  RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF
  THE POLK...SCOTT AND GARLAND COUNTIES IN THE PAST 3 HOURS WITH
  ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR.
  WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
  ADDITIONAL RAIN OF 1 TO 2 INCHES MAY FALL OVER THE AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WALDRON...            MENA...               WICKES...
  VANDERVOORT...        QUEEN WILHELMINA SP...
  POLK CNTY FAIRGNDS... OPAL...               OLIVER...
  ODEN...               MUDDY CREEK WMA...    MOUNTAIN FORK...
  MORGAN SPRINGS...     MIMOSA...             MCCAULEY...
  MAULDIN...            LITTLE MISSOURI FALLS REC AREA...
  LAKE WILHELMINA...    LAKE MENA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3493 9445 3493 9365 3467 9340 3464 9341
      3455 9373 3436 9374 3431 9394 3435 9395
      3435 9424 3423 9424 3419 9446

$$

/59

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 12:45 AM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 12, 12:45 AM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 AM CDT TUE JUN 12 2012

.AVIATION...

A COLD FRONT WILL GRADUALLY SAG SOUTHEAST THROUGH AR MONDAY NIGHT
AND DEVELOP SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY OVER
CENTRAL AND SOUTHERN AR. TAF SITES WILL HAVE CONVECTION AT THEM WITH
OVERALL VFR CEILINGS...WHILE MVFR WITH STORMS. ISOLATED STRONG TO
SEVERE STORMS POSSIBLE. STORMS WILL CONTINUE AT TAF SITES THROUGH
TUESDAY MORNING UNTIL THE FRONT SAGS THROUGH THEM. PATCHY FOG WILL
ALSO BE NOTED OVERNIGHT INTO TUESDAY MORNING...ESPECIALLY WHERE RAIN
FELL TODAY. PATCHY IFR WILL BE POSSIBLE...ESPECIALLY AT KHRO...DUE
TO EARLIER RAINS. WEATHER CONDITIONS WILL IMPROVE AFTER THE FRONT
PUSHES THROUGH. WINDS SOUTH 5 TO 10 KNOTS SOUTH OF THE FRONT...WHILE
NW TO NE 5 TO 10 KNOTS BEHIND THE FRONT. (59)

&&

.PREV DISCUSSION... /ISSUED 1228 AM CDT TUE JUN 12 2012/

.UPDATE...
ZONES UPDATED FOR SEVERE THUNDERSTORM WATCH 378 IN SOUTHWEST
ARKANSAS.

&&

.PREV DISCUSSION... /ISSUED 819 PM CDT MON JUN 11 2012/

UPDATE...
QUICK UPDATE TO ZONES SENT OUT. ALL WATCHES IN OUR AREA HAVE
EXPIRED OR HAVE BEEN CANCELLED. ADJUSTED TEMPERATURES...CLOUD
COVER AND POPS. MCS IS TRYING TO MOVE OUT OF SOUTHEAST ARKANSAS
BUT THERE IS SOME DEVELOPMENT TO THE WEST. ALSO...SOME SHOWERS ARE
NOW DEVELOPING ALONG THE COLD FRONT THAT IS JUST GETTING INTO
NORTHWEST ARKANSAS. HIGHEST POPS OVERNIGHT SHOULD BE CENTRAL AND
SOUTH.

PREV DISCUSSION... /ISSUED 251 PM CDT MON JUN 11 2012/

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
CONTINUING TO MONITOR LINE OF CONVECTION...MOVING SOUTH INTO
CENTRAL ARKANSAS. RECENT OBSERVATIONAL TRENDS INDICATES THE COLD
POOL ASSOCIATED WITH THIS ACTIVITY IS STARTING TO OUTRUN THE
CONVECTION.

EXPECT THE CONVECTION TO CONTINUE SOUTHWARD FOR SEVERAL HOURS...AS
IT ENCOUNTERS SUBSTANTIAL INSTABILITY.../3000+ SFC BASED CAPE
VALUES/...BEFORE WEAKENING.

FRONTAL BOUNDARY...RESPONSIBLE FOR PROMOTING THE INITIAL
CONVECTIVE INITIATION...WILL CONTINUE TO APPROACH OVERNIGHT.
DEPENDING ON THE DEGREE OF CONVECTIVE OVERTURNING...THIS FEATURE
SHOULD BE ABLE TO PROMOTE ADDITIONAL SCATTERED CONVECTION ACROSS
THE CWA...ESPECIALLY AFTER 12Z TUE...ACROSS CENTRAL AND SOUTHERN
SECTIONS.

LONG TERM...FRIDAY THROUGH MONDAY
THE EXTENDED PERIOD WILL FEATURE A RIDGE OF HIGH PRESSURE OVER MUCH
OF THE CENTRAL UNITED STATES. UNDER THE RIDGE...TEMPERATURES WILL BE
CLOSE TO NORMAL OR A LITTLE ABOVE NORMAL. ANY THUNDERSTORMS WILL BE
ISOLATED...AND RESTRICTED TO THE HEAT OF THE AFTERNOON/EARLY EVENING.

&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jun 12, 12:00 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1200 AM CDT TUE JUN 12 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1200 AM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG
THE COLD FRONT AS IT SAGS SOUTH OVERNIGHT.  THE COLD FRONT IS
ENTERING NORTHWEST ARKANSAS BUT WILL CONTINUE TO MOVE SOUTHEAST.
THEREFORE...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH OVERNIGHT...WITH A SLIGHT RISK OF STRONG TO SEVERE STORMS.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS OF ANY SEVERE
STORMS MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE
ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE
FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A
SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND
AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN
PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON
THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS
SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN
THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT
WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55/59

In the hours before

Special weather statement, Jun 11, 11:47 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1147 PM CDT MON JUN 11 2012

ARZ063-064-068-069-120530-
BRADLEY AR-CLEVELAND AR-DREW AR-LINCOLN AR-
1147 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...
NORTHWESTERN DREW...SOUTHEASTERN CLEVELAND AND NORTHEASTERN BRADLEY
COUNTIES UNTIL 1230 AM CDT...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...OVER SOUTHERN CLEVELAND AND SOUTH
LINCOLN...WITH THE STRONGEST NEAR HEBRON...OR 9 MILES SOUTH OF
RISON...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS
LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...         WILMAR...             WEEKS...
  WARRENTON...          PLANTERSVILLE...      MT ELBA...
  LAKE MONTICELLO...    HERBINE...            HEBRON...
  CRANE LAKE...         BRANDON...            TYRO...
  RYE...                ROCK SPRINGS...       RELFS BLUFF...
  ORLANDO...            NEW EDINBURG...       MONTONGO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3387 9161 3353 9165 3365 9225 3387 9229
TIME...MOT...LOC 0446Z 299DEG 9KT 3381 9221

/59
Special weather statement, Jun 11, 11:58 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 PM CDT MON JUN 11 2012

ARZ040-120530-
POLK AR-
1158 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK COUNTY UNTIL 1230
AM CDT...

AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLEASANT HILL...OR 12 MILES SOUTHWEST OF
MENA...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WICKES...             VANDERVOORT...        MCCAULEY...
  HATFIELD...           HARTLEY...            GRANNIS...
  SHADY...              HATTON...             COVE...
  BOGG SPRINGS...       WOLF PEN GAP...       WHISKEY PEAK...
  WEST VALLEY...        WEST HANNA MTN...     SMOKE ROCK MTN...
  PLEASANT HILL...      OLD COVE...           LONE VALLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3450 9447 3456 9446 3448 9407 3435 9415
      3434 9425 3420 9424 3419 9425 3419 9426
      3436 9447 3449 9447
TIME...MOT...LOC 0458Z 299DEG 12KT 3446 9439

62
Special weather statement, Jun 12, 12:16 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1216 AM CDT TUE JUN 12 2012

ARZ066-067-120545-
CALHOUN AR-OUACHITA AR-
1216 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OUACHITA AND WESTERN
CALHOUN COUNTIES UNTIL 1245 AM CDT...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES EAST OF SPRING HILL...OR 9 MILES
SOUTHWEST OF CAMDEN...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CAMDEN...             STEPHENS...           PACE CITY...
  MILLERS BLUFF...      LOUANN...
  HIGHLAND INDSTRL PK...                      CULLENDALE...
  WARNER...             TROY...               STANDARD UMPSTEAD...
  OGEMAW...             LOCUST BAYOU...       KIRKLAND...
  JOYCE CITY...         HARMONY GROVE...      FRENCHPORT...
  ELLIOTT...            EAST CAMDEN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3338 9273 3338 9277 3337 9279 3337 9286
      3337 9309 3339 9313 3361 9312 3370 9255
      3335 9253 3337 9257 3335 9261 3335 9268
TIME...MOT...LOC 0517Z 267DEG 26KT 3351 9294

62
Special weather statement, Jun 12, 12:33 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1233 AM CDT TUE JUN 12 2012

ARZ042-043-054-055-120620-
GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
1233 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...EXTREME
NORTHEASTERN HOT SPRING...NORTHERN GRANT AND EASTERN GARLAND COUNTIES
UNTIL 115 AM CDT...

AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITTINGTON TO
NEAR KENTUCKY TO NEAR BENTON TO 5 MILES SOUTHEAST OF DETONTI...AND
MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BRYANT...             BENTON...             TULL...
  LONSDALE...           LAKE LAGO...          LAKE CORONADO...
  LAKE BALBOA...        HURRICANE LAKE...     HOT SPGS VILLAGE...
  HASKELL...            CANE CREEK...         WOODLAND HILLS...
  VIMY RIDGE...         SHAW...               SARDIS...
  OWENSVILLE...         NANCE...              ICO...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 106 AND 124.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3471 9303 3469 9262 3455 9228 3437 9230
      3447 9271 3448 9297
TIME...MOT...LOC 0533Z 303DEG 13KT 3460 9288 3461 9267
          3458 9258 3445 9244

62
Special weather statement, Jun 12, 1:08 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
108 AM CDT TUE JUN 12 2012

ARZ041-042-054-120640-
GARLAND AR-HOT SPRING AR-MONTGOMERY AR-
108 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY...WESTERN
HOT SPRING AND SOUTHWESTERN GARLAND COUNTIES UNTIL 145 AM CDT...

AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEAK...OR 9 MILES SOUTH OF LAKE OUACHITA...
MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MEYERS...             GAP CREEK REC AREA... SUNSHINE...
  SILVER...             ROYAL...              POINT CEDAR...
  PEARCY...             CRYSTAL SPRINGS...    CADDO GAP...
  BONNERDALE...         TWIN CREEK REC AREA...
  TOMPKINS BEND REC AREA...                   STRAWN MTN...
  SHARP TOP MTN...      REYNOLDS LAKE...      PEAK...
  OMA...                OLD BONNERDALE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3456 9320 3431 9326 3440 9363 3459 9356
TIME...MOT...LOC 0608Z 298DEG 9KT 3447 9340

62
Special weather statement, Jun 12, 1:23 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
123 AM CDT TUE JUN 12 2012

ARZ042-043-054-055-120655-
GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
123 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...NORTHEASTERN
HOT SPRING...NORTHERN GRANT AND EASTERN GARLAND COUNTIES UNTIL 200 AM
CDT...

AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LENA TO 4 MILES
EAST OF LONSDALE...AND MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BENTON...             TULL...               TRASKWOOD...
  LONSDALE...           LAKE BALBOA...        HASKELL...
  CANE CREEK...         WOODLAND HILLS...     SHAW...
  OWENSVILLE...         NANCE...              ICO...
  GRAPE...              GLEN ROSE...          CROWS...
  BELFAST...            BAUXITE...            WHITTINGTON...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 102 AND 121.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3441 9222 3438 9271 3448 9287 3465 9293
      3461 9253
TIME...MOT...LOC 0623Z 297DEG 11KT 3454 9257 3455 9273

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:39 PM CDTSpecial Weather StatementLZKCleveland46 min
Jun 11, 7:48 PM CDTSpecial Weather StatementLZKDrew42 min
Jun 11, 9:28 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski22 min
Jun 11, 9:52 PM CDTSpecial Weather StatementLZKPulaski43 min
Jun 11, 10:46 PM CDTSpecial Weather StatementLZKPulaski44 min
Jun 11, 11:08 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline37 min
Jun 11, 11:33 PM CDTSpecial Weather StatementLZKPolk32 min
Jun 11, 11:45 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline45 min
Jun 11, 11:47 PM CDTSpecial Weather StatementLZKDrew43 min
Jun 11, 11:58 PM CDTSpecial Weather StatementLZKPolk32 min
Jun 12, 12:16 AM CDTSpecial Weather StatementLZKOuachita29 min
Jun 12, 12:22 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita38 min
Jun 12, 12:33 AM CDTSpecial Weather StatementLZKSaline47 min
Jun 12, 12:57 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun20 min
Jun 12, 1:08 AM CDTSpecial Weather StatementLZKMontgomery32 min
Jun 12, 1:23 AM CDTSpecial Weather StatementLZKSaline32 min
Jun 12, 1:31 AM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery3 hr
Jun 12, 1:44 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery46 min
Jun 12, 2:22 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita38 min
Jun 12, 2:54 AM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita41 min
Jun 12, 3:23 AM CDTSpecial Weather StatementLZKGrant32 min
Jun 12, 3:27 AM CDTSpecial Weather StatementLZKScott28 min
Jun 12, 3:36 AM CDTSpecial Weather StatementLZKOuachita44 min
Jun 12, 3:48 AM CDTAreal Flood AdvisoryLZKGarland, Grant, Hot Spring2 hr
Jun 12, 4:12 AM CDTSpecial Weather StatementLZKLogan, Yell43 min
Jun 12, 4:24 AM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery2 hr
Jun 12, 4:32 AM CDTSpecial Weather StatementLZKClark43 min
Jun 12, 5:02 AM CDTSpecial Weather StatementLZKBradley, Desha, Drew58 min
Jun 12, 5:33 AM CDTFlash Flood WarningLZKArkansas, Monroe117 min
Jun 12, 6:27 AM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery63 min

Nearby

Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.